# SDR CKSA96375

- Difficulty date: December 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46151
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 47732951
- Condition: Corroded
- Location: Bs 158-260
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK INSPECTION, FOUND CARGO DOOR SPOOL BACK-UP FITTINGS CORRODED STA 158 TO 260.  REMOVED AND REPLACED BACK-UP FITTINGS IAW DC8 SRM 51-1-21 AND 51-3-1.  C-1 CHECK WORK CARD NR 0049.  NON-ROUTINE TASK CARD NR 89537, LEVEL 2.
